Monday, March 1, 2010

Paper with worrisome list of references

Martin happened upon a paper that has 50 references, of which 6 are to El Naschie and 39 are to Ji-Huan He. Of the remaining five, one is in Chaos, Solitons and Fractals (CSF) and one is in International Journal of Nonlinear Science and Numerical Simulation (IJNSNS). This does not inspire confidence.

It's not in El Naschie's erstwhile vanity journal CSF, nor in Ji-Huan He's IJNSNS. It's in Journal of Computational and Applied Mathematics. That is a journal published by Elsevier. The author is from Dongua University, Ji-Huan He's institution.

Lan Xu, He's parameter-expanding methods for strongly nonlinear oscillators, Journal of Computational and Applied Mathematics, Volume 207, Issue 1 (October 2007), Pages 148-154

Translate English to Arabic

محمد النشائى El Naschie Watch محمد النشائي El Naschie News محمد النشائى
محمد النشائي All El Naschie All The Time محمد النشائى

No comments:

Post a Comment